# SDR HALA2018062700311

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,021 hours, 36,301 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RUDDER RATIO MESSAGE DISPLAYED ON EICAS, WITH ASSOCIATED DISCRETE LIGHT ILLUMINATED. HYDRAULIC PRESSURE NORMAL. PREFORMED FIM 27-09 FAULT TREE 814,  RUDDER RATIO CHANGER MODULE BITE. NO FAULTS NOTED. OK TO CONTINUE.
